# SDR DALA2016030401793

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP UPPER SKIN PUNCTURED 62" FROM INBD END/ 13" FROM T/E. ACCOMPLISHED REPAIR OF RT WING INBD MAIN FLAP UPPER SKIN, APPROXIMATELY A .5" CIRCLE, 62" FROM THE INBD END AND 13" FROM THE T/E IAW SRM 51-70-17.
